# SDR CALA2014021090326

- Difficulty date: February 9, 2014
- Submitted: February 10, 2014
- Operation: Air carrier
- Aircraft: N779UA
- Make and model: Boeing 777222
- Aircraft serial: 26941
- Aircraft time: 69,859 hours, 12,291 cycles
- Engine: Pwa PW4077
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ELEC ODOR REPORTED NEAR ROWS 34 - 36 FOR SEVERAL MINUTES THEN DISSIPATED.  UNABLE TO LOCATE ODOR IN THE AREA OF B ZONE, NO ODOR NOTED.  ALSO OPENED PANEL IN FRONT OF MID LAVATORY’S NO ODOR NOTED.
